# SDR AALA20050781

- Difficulty date: November 26, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT OVER COCKPIT DOOR INOPERATIVE.  REPLACED EMERGENCY LIGHT OVER COCKPIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
